Resolvent kernels that constitute an approximation of the identity and linear heat-transfer problems
Sufficient conditions are obtained for a Volterra integral equation whose kernel depends on an increasing parameter a to admit an approximation of the identity with respect to a in the form of a resolvent kernel. In this case, the solution of the integral equation tends to zero as a tends to infinit...
Saved in:
Date: | 2000 |
---|---|
Main Author: | |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2000
|
Series: | Український математичний журнал |
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/156146 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Resolvent kernels that constitute an approximation of the identity and linear heat-transfer problems / L.R. Berrone // Український математичний журнал. — 2000. — Т. 52, № 2. — С. 165–182. — Бібліогр.: 18 назв. — англ. |